# SDR DXTA2023102498650

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 13,192 hours, 10,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS UNABLE TO BE OPENED. REPEAT WRITE UP. DOOR DOES NOT APPEAR TO BE FLUSH TO AIRFRAME.  FOUND MAIN CABIN DOOR PRECATCH DIMENSIONS OUT OF TOLERANCE. REMOVED FORWARD REFRESHMENT CENTER AND INTERIOR. TRIM PANEL TO GAIN ACCESS TO PRECATCH MECHANISM, ADJUSTED PRECATCH TO DIMENSIONS IAW NJA TC•SXL-52•141001 DATED 1-12-15, REINSTALLED FORWARD REFRESHMENT CENTER AND INTERIOR TRIM PANEL. PE FORMED CABIN DOOR PRECATCH OPS CHECK IAW AMM 52-10-01, OPS CHECK GOOD.
